Sh:534

Bib entry
@article{Sh:534,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Cardinal invariants of ultraproducts of Boolean algebras}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {155},
 number = {2},
 year = {1998},
 pages = {101--151},
 issn = {0016-2736},
 mrclass = {03C20 (03C60 03E35 03G05 06E05 06E15)},
 mrnumber = {1606511},
 mrreviewer = {U. Felgner},
 note = {\href{https://arxiv.org/abs/math/9703218}{arXiv: math/9703218}},
 arxiv_number = {math/9703218}
}